How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I've already typed my question & paid my £10 deposit but lost

Customer Question

I've already typed my question & paid my £10 deposit but lost the Lady doctor
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. SH replied 2 years ago.
Hi there.
Thank you for your question.
I will be helping you out with your queries.
Sorry to hear about your problem.
As a general rule, any person who has black colored stools should be seen ASAP in the emergency as black colored stool may represent bleeding happening from the upper part of the intestines such as the stomach or duodenum or sometimes the jejunum.
The bot***** *****ne is that you need to be seen and evaluated urgently in the A&E.
Let me know if you have more questions.
I would appreciate it if you rate me by clicking on one of the stars below.
Kind regards
Customer: replied 2 years ago.
Could it be the infection leaving with the antibiotics.?
Expert:  Dr. SH replied 2 years ago.
The antibiotic or infection should not cause black colored stools.
The first and the foremost diagnosis that I would consider is bleeding from the upper part of the intestines which is what I would like to rule out ASAP.
Let me know if you have more questions.
I would appreciate it if you rate me by clicking on one of the stars below as that is the only way I am credited here for helping you out.
Kind regards
Dr. SH and 5 other Medical Specialists are ready to help you
Customer: replied 2 years ago.

I just need to know does the cause have to be bleeding from the stomach or duodeman could it be the infection leaving.this only started when I started the antibiotics..taste of salt in my mouth also.

Expert:  Dr. SH replied 2 years ago.
The most common cause of bleeding is an ulcer in the stomach.
The antibiotic that you took is not associated with such ulcers or bleeding.
However if you have taken any anti-inflammatory medications like aspirin or ibuprofen it may be associated with such symptoms.

Related Medical Questions